Well, well, well! Itz been a long time since i've blogged. 4 sum reason i've been incredibly busy & when i wasn't busy i wasn't feeling well. But i'm @ the lil one's swim class so i have a few mins 2 blog!!!
The last time i blogged i was on my way 2 have a virtual physical! It was a success, simple easy & i didnt struggle w/ my claustrophobia 2 badly. Itz like have a full body CT scan if you've ever had a CT scan. They gave me a coupla things 2 follow up on. The purpose is 2 scan ur body 2 find any potential problems so that they r caugh early, early enough 2 be corrected. But my overall scan was fairly good no life threatening potential problems! Yay! This last week has been difficult mentally & physically!! A dear friend of mine lost her 16 yr old son, he collapsed all of a sudden after running a coupla laps around the track. I have such profound sadness 4 her & her family. I have tried 2 be there 4 her in every way thru this by planning the funeral. This is something she is not capable of doing emotionally & has no previous experience with. Unfortunately i have lost several loved ones so i do have experinece with planning funerals. So the least i could do was 2 help her family in that way. But, it did take a toll on me emotionally & physically. I havent been sleeping well! Fatigue is definitely not my friend! So, i had a migraine 4 3 dayz. Absolutely awful. Light sensitivity, nausea, pain. It is much betta 2day. But now i'm havin sinusitis issues. There's snow on the ground but the pollen has started, i've been gettin my email pollen alerts, so i guess i can attribute my sinusitis 2 the pollen? I dont know, but what i do know is my throat is awfully sore from postnasal drip!!! Claritin D is my friend rite now ;-) oh i almost 4got my dr started me on blood pressure medicine!!!! I was not happy about this but i had no choice bcuz i had been monitoring my BP 4 awhile & it was not getting better. Unfortunately several meds i take 2 manage my problems & symptoms cause high BP! Cyclosporin 2 depress my immune system so my immune system will stop attacking me....side effect ...high BP! Ibuprofen (motrin) that i take 2 manage my chronic pain....side effect.....high BP!!! Whatz a girl 2 do?!?! I know what i need 2 do......start exercising!! Now how can i work that into my busy life schedule?!?!?! Tune in next time 2 "as my life turns!" lol 2/28/10